# SDR ASAA1047747

- Difficulty date: April 5, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C339503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE IS CORRODED BETWEEN STR 26R AND 27R BOTH SIDES OF THE SHEAR TIE.  REPAIRED SHEAR TIE.
